# SDR 2000ZZZX119

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194BH
- Make and model: Snias AS350B2
- Aircraft serial: 2903
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: P2 Line
- Part number: 301037290
- Condition: Failed
- Location: Fcu
- Component: 0164248800
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED LOW MAIN ROTOR SPEED CONDITION WITH AURAL WARNING. PILOT THEN LOWERED COLLECTIVE CONTROL AND MAINTAINED OPERATING SPEED OF ROTOR SYSTEM.  AT THAT TIME, HE ELECTED TO TAKE GOVERNOR OUT OF THE AUTO POSITION AND INTO MANUAL OVERRIDE.  HE WAS THEN ABLE TO MAINTAIN OPERATING SPEED OF THE ROTOR SYS AND FLEW BACK TO BASE.  EMERGENCY LANDING DECLARED, ACFT LANDED WITH SLIGHT FORWARD RUN WITH NO DAMAGE OR INJURIES.  EXAM OF ENGINE FOUND BROKEN P2 PIPE AND WAS REPLACED.  POSSIBLE CAUSE UNKNOWN AND INCREASED INSP TO PREVENT RECURRENCE.
